# SDR DALA13072427002

- Difficulty date: December 26, 2013
- Submitted: December 29, 2013
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 63,967 hours, 8,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE IN AFT CABIN & R3 DOOR, DURING SERVICE CHECK.  R & R BATTERY PACK M33401 IAW AMM 33-51-06-960-802, OK FOR SERVICE.
